Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Analytic continuation of continuous series spherical functions for a hyperboloid of one sheet

Annotation

For the hyperboloid of one sheet in the three dimensional space, we construct 4 complex hulls and coninuate analytically on them spherical functions of different series (continuous, holomorphic and antiholomorphic)

Full-text in one file

Download

UDC

517.98

Pages

586-597

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.